MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; SURGICAL IRRIGATION SYSTEM NOZZLE

ZIMMER SURGICAL, INC. DUAL SPIKE Y-CONN. SET, PKG'D; SURGICAL IRRIGATION SYSTEM NOZZLE
Model Number N/A
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during inspection, it was found that there was debris in the sterile packaging.There was no patient involvement.Due diligence is complete and there is no additional information available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under cmp-(b)(4).Following sections were updated or corrected: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, and h10.Visual examination of the returned product/provided pictures identified one dual spike had residue or a stain on the surface of the tubing for one sealed connector - approximately 2.50 mm sq.(not within the acceptance criteria for 8.400 zpc packaging materials inspection).Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2 country: japan multiple mdr reports were filed for this event, please see associated reports: 0001526350-2023-00545-1.
 
Event or Problem Description
There is no additional information available regarding this event.

Brand Name
DUAL SPIKE Y-CONN. SET, PKG'D
Common Device Name
SURGICAL IRRIGATION SYSTEM NOZZLE
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key17083494
Report Number0001526350-2023-00546
Device Sequence Number6468598
Product Code FQH
UDI-Device Identifier00889024379855
UDI-Public(01)00889024379855(17)251110(10)65706372
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/10/2025
Device Model NumberN/A
Device Catalogue Number00515004200
Device Lot Number65706372
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer10/17/2023
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose